# SDR ASAA2023082146053

- Difficulty date: August 21, 2023
- Submitted: November 9, 2023
- Operation: Air carrier
- Aircraft: N516AS
- Make and model: Boeing 737890
- Aircraft serial: 39044
- Aircraft time: 53,208 hours, 15,854 cycles
- System (JASC): 2432 · Battery/Charger System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A/C MAIN BATTERIES DISCONNECTED. GROUNDED - YES. ON DEFERRAL.
